# SDR SWIA200210620

- Difficulty date: February 2, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 21,233 hours, 18,988 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6222855011
- Part serial: 8755
- Condition: Faulty
- Location: Cockpit
- Part time: 4,246 hours, 3,786 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL AT ABOUT 100 FT AGL, AIRCRAFT STARTED TO ROLL LEFT THEN RIGHT, THEN GROUND SPOILER DEPLOY CAUTION MESSAGE APPEARED ON EICAS.  AT TOUCHDOWN, GLD UNSAFE APPEARED ON EICAS.  BOTH MESSAGES CLEARED AFTER ROLL OUT.  REMOVED AND REPLACED NR 2 RADIO ALTIMETER TRANSCEIVER.  OPS TESTS GOOD.  AC RELEASED FOR CAT II OPERATION.  S/N ON DBLG, S/N OFF 8755.
